Time-domain characteristics of slotted-waveguide leaky-wave antennas

David Kralj, Lawrence Carin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A general asymptotic theory is presented to describe the time-domain behavior of leaky transmission lines and antennas. The results are interpreted via a simple geometric construct and data are presented for the particular case of time-domain radiation from a slotted-waveguide antenna. The example data are obtained both experimentally and numerically, with the expected phenomenology demonstrated via time-frequency processing.
Original languageEnglish (US)
Pages (from-to)124-126
Number of pages3
JournalIEEE Microwave and Guided Wave Letters
Volume7
Issue number5
DOIs
StatePublished - May 1 1997
Externally publishedYes

Fingerprint Dive into the research topics of 'Time-domain characteristics of slotted-waveguide leaky-wave antennas'. Together they form a unique fingerprint.

Cite this